# SDR AALA980161

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AA
- Make and model: Boeing 727223
- Aircraft serial: 21369
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 910 BOTTOM SIDE OF STR 18A LT BADLY GOUGED.  INSTALLED STRAP PER ESO 11697 DATED 1-5-98.  TST:  56,192 HOURS.  CYCLES:  34,665. (X)
